# SDR USAA951391

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1124784
- Condition: Corrosion
- Location: Bs 947-986
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 40 INCH CORRODED Z-ANGLE AT LEFT REAR CABIN ENTRY DOOR, STA 947 - STA 986, LBL 50, WL 208.1.  INSTALL NEW PREFABRICATED Z-ANGLE.  WEIGHT CHANGE LESS THAN 1 POUND.  REPAIRED PER SRM 510-10-1, PAGE 5, ITEM 4.  (X)
